Fuzzy ideals generated by fuzzy subsets in semigroups
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 465-475
https://doi.org/10.4134/CKMS.2012.27.3.465
Printed September 1, 2012
Inheung Chon
Seoul Women's University
Abstract : We characterize the fuzzy ideal generated by a fuzzy subset in a semigroup and the fuzzy interior ideal generated by a fuzzy subset in a semigroup. Our work generalizes the characterizations ([8]) of those fuzzy ideals generated by fuzzy subsets in semigroups with an identity element.
Keywords : t-norm, fuzzy ideal, fuzzy interior ideal
MSC numbers : 20N25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd